since then i have been experincing bleeding daily..how do i stop it... the ddrugs was taken as a means of borth controll
You may get all sorts of hormonal symptoms on Depo, such as bleeding, bleeding after sex, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
If you choose to come off Depo, you may well find you get these same hormonal symptoms for months, whilst your body readjusts. It can take up to 18 months to regain your fertility. It can therefore be worth sticking at Depo for at least 3 shots, to see if you settle down so that you don't bleed at all.
Hope that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2013 • 2 answers
Posted 15 May 2014 • 1 answer
Posted 1 Dec 2014 • 1 answer
Posted 18 Dec 2015 • 2 answers
Posted 27 May 2016 • 1 answer